Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Algebraic limit cycles in piecewise linear differential systems
Buzzi, Claudio A. (Universidade Estadual Paulista (Brasil). Department of Mathematics)
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2018
Resum: This paper is devoted to study the algebraic limit cycles of planar piecewise linear differential systems. In particular we present examples exhibiting two explicit hyperbolic algebraic limit cycles, as well as some 1-parameter families with a saddle-node bifurcation of algebraic limit cycles. We also show that all degrees for algebraic limit cycles are allowed.
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Algebraic limit cycles ; Hyperbolic and double limit cycle ; Non-smooth differential system ; Piecewise linear systems ; Saddle-node bifurcation
Publicat a: International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 3 (2018) , art. 1850039, ISSN 0218-1274

DOI: 10.1142/S0218127418500396


Preprint
15 p, 343.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2019-02-02



   Favorit i Compartir